BibTeX record: journals/ejc/CangelmiC98

download as .bib file

@article{DBLP:journals/ejc/CangelmiC98,
  author    = {Leonardo Cangelmi and
               Paola Cellini},
  title     = {A Representation of Even Permutations},
  journal   = {Eur. J. Comb.},
  year      = {1998},
  volume    = {19},
  number    = {4},
  pages     = {419--422},
  url       = {http://dx.doi.org/10.1006/eujc.1997.0197},
  doi       = {10.1006/eujc.1997.0197},
  timestamp = {Fri, 31 Oct 2014 19:36:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/CangelmiC98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}